# SDR REXA2013060101049

- Difficulty date: June 1, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8432C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 28,325 hours, 25,420 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK HIGH PRESSURE CAUTION MESSAGE ON TAKEOFF, UNABLE TO CLEAR IN FLIGHT, USED APU FOR BLEED AIR.  PERFORMED OPS CHECK OF RT AND LT PRSOV IAW AMM 21-51-43.  OPS CHECK GOOD.  OK FOR SERVICE.
